# SDR C2XA10CL175

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 12,814 hours, 6,875 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23075190
- Part serial: EKL289
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH FLT 2568 THE CREW REPORTED ON CLIMB THRU FL340 TO FL350 THE NR 1 ENGINE ITT SPIKED INTO THE AMBER RANGE REACHING 917.  PULLED BACK AND THE ITT REDUCED AND THEN THE POWER WAS ADVANCED AND ALL INDICATIONS WERE NORMAL.  EICAS DISPLAYED WAS E1 EXCEEDANCE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE COMPRESSOR BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
